# SDR ASOA20120214012

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 28,023 hours, 21,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSPECTION, THE FWD CABIN EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE.  MX R & R THE FWD CABIN EMERGENCY EXIT INVERTER IAW AMM 33-50-11 WITH OPS CHECK SUCCESSFUL.  AC WAS APPROVED FOR RETURN TO SERVICE.
